# SDR DALA2022070604724

- Difficulty date: July 3, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 78,322 hours, 29,075 cycles
- System (JASC): 3160 · Central Display
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 ON DESCENT INTO LAX AT 11,500' THE CAPTAIN'S ADI AND EHSI WENT BLANK AND BOTH SCREENS DISPLAYED "SG FAIL". A BRIEF ELECTRICAL SMELL WITH NO VISIBLE SMOKE OCCURRED AT THE SAME TIME. 30 SECOND DURATION. CORRECTIVE ACTION: PERFORMED B757 ATA 2172 NO-GO ODI STEPS 1-5. FOUND CAPTAIN'S EHSI INTERMITTENTLY INOP. INSPECTED WIRING AND PINS WITH NO DISCREPANCIES NOTED. REPLACED CAPTAIN'S EHSI IAW B757 AMM 34-22. REPLACED LEFT EFIS SYMBOL GENERATOR IAW B757 AMM 34-22. NO DISCREPANCIES NOTED. (9202856)
